# SDR JJBA2010320992

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 26,134 hours, 36,471 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FOR NOSE GEAR ISSUE.  DECLARED AN EMERGENCY.  NOSE GEAR DID NOT RETRACT WHEN GEAR SELECTOR IN UP POSITION.  AFTER A FEW MINUTES, NOSE GEAR CAME UP ON ITS OWN.  MAINTENANCE PERFORMED MULTIPLE GEAR SWINGS AND OPS CHECKS.  OPS CHECKS SATISFACTORY AT THIS TIME.  COULD NOT DUPLICATE FAULT.
